I started my first week taking two and was unable to sleep at night. With the one pill per day my appetite has decreased tremendously and I have to remind myself to eat, but I have only lost 4lbs.
You may want to look at what time you are taking them and how far apart your doses are. Also what is your caffeine intake? Have you decreased it since you started the medicine? In your post you did not mention how long you had been on the medicine before you lost the 4 pounds and I was curious if it was after your first week or month or when? Hope to hear from you soon.
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When did you notice that Belviq actually suppressed your appetite? Also, do you take 1 or 2 tablets?
Posted 4 Oct 2013 • 1 answer
Posted 7 May 2014 • 2 answers
Posted 19 Apr 2015 • 1 answer
Posted 5 Feb 2016 • 3 answers
Posted 18 Apr 2016 • 1 answer